# SDR VNAA0611014

- Difficulty date: November 10, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 4,735 hours, 4,650 cycles
- Engine: Ge CF348C1
- Engine time: 4,735 hours, 4,650 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C1
- Part serial: GEE965562
- Condition: Failed
- Location: Nr 2
- Part time: 4,735 hours, 4,650 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED LOUD BANGS ON TAKEOFF ROLL.  CREW ABORTED THE TAKEOFF AT LOW SPEED AND RETURNED TO GATE.  MAINTENANCE INSPECTED AND DETERMINED THE ENGINE NEEDED REPLACED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
